MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 GLOBAL UNITE HEAD 44X15 ECC; GLOBAL UNITE IMPLANTS : HUMERAL TRIALS

DEPUY IRELAND - 9616671 GLOBAL UNITE HEAD 44X15 ECC; GLOBAL UNITE IMPLANTS : HUMERAL TRIALS
Model Number 1100-44-600
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Limited Mobility Of The Implanted Joint (2671); No Code Available (3191)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If other, describe: shoulder arthroplasty, patient status/ outcome / consequences: unknown, was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: yes, if yes, describe: ct scan, is the patient part of a clinical study: unknown, (b)(4).Device property of: none, device in possession of: none, (b)(4).Device property of: none, device in possession of: none, (b)(4).Device property of: none, device in possession of: none.By checking this box i certify that all information that are known/available has been disclosed.If any new information will be made available, the additional information will be submitted through cst.True.
 
Event or Problem Description
Approx.2 years post tsa.Elderly patient with significant co-morbidities (according to surgeon), with osteoporotic bone.Patient presented with pain and decreased range of motion 6 months ago.Ct scan showed loosening of glenoid component - surgeon had used bone graft around central peg of glenoid component, cemented peripheral pegs.Global unite head and proximal body removed to access glenoid component.Glenoid component easily removed.Head, proximal body and apg+ glenoid component all sent off for microscopy / culture.Multiple soft tissue specimens also taken.Distal unite stem (ref.(b)(4)) and biostop kept insitu.Replacement apg+ glenoid (44mm) implanted, cement used in all pegs.New unite proximal body and head - same sizes as removed, also implanted.Shoulder stable on reduction.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.¿ removed code for joint range of motion decreased.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.

Brand Name
GLOBAL UNITE HEAD 44X15 ECC
Common Device Name
GLOBAL UNITE IMPLANTS : HUMERAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10301736
Report Number1818910-2020-16355
Device Sequence Number516199
Product Code HSD
UDI-Device Identifier10603295004547
UDI-Public10603295004547
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K133834
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1100-44-600
Device Catalogue Number110044600
Device Lot NumberH37141
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/06/2020
Supplement Date Received by Manufacturer07/31/2020
08/10/2020
Initial Report FDA Received Date07/21/2020
Supplement Report FDA Received Date08/04/2020
08/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BIOSTOP; GL UNITE ANT BDY 135 SZ 06 08; GLOBAL UNITE HEAD 44X15 ECC; GLOBAL UNITE STD STEM SZ 8; UNKNOWN BONE CEMENT; UNKNOWN SHOULDER GLENOID; BIOSTOP; GL UNITE ANT BDY 135 SZ 06 08; GLOBAL UNITE HEAD 44X15 ECC; GLOBAL UNITE STD STEM SZ 8; UNKNOWN BONE CEMENT; UNKNOWN SHOULDER GLENOID
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR